# SDR 2DYA2025F00239

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 62,918 hours, 35,738 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 300
- Component: Horizontal Stab, Boeing
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/ HORIZONTAL STAB PUNCTURED AT TWO LOCATIONS.  INTERIM REPAIR INSTALLED TO THE LH H-STAB INSPAR LOWER SKIN AT RIB 10 BETWEEN STRINGERS 3 AND 7 PER ASI ENGINEERING REPAIR ORDER NO. 5510D4013. INSTALL A PERMANENT REPAIR DURING THE NEXT C-CHECK INSPECTION. 9-OCT-25 LP 57598
